RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1985, Volume 2, Pages 115–122 (Mi intf19)  

This article is cited in 4 scientific papers (total in 4 papers)

Ergodic theory of smooth dynamical systems. Chapter 6. Randomness of smooth dynamical systems. Elements of KAM theory

Ya. G. Sinai


Full text: PDF file (1220 kB)


Citation: Ya. G. Sinai, “Ergodic theory of smooth dynamical systems. Chapter 6. Randomness of smooth dynamical systems. Elements of KAM theory”, Dynamical systems – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2, VINITI, Moscow, 1985, 115–122

Citation in format AMSBIB
\Bibitem{Sin85}
\by Ya.~G.~Sinai
\paper Ergodic theory of smooth dynamical systems. Chapter~6. Randomness of smooth dynamical systems. Elements of KAM theory
\inbook Dynamical systems~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1985
\vol 2
\pages 115--122
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf19}


Linking options:
  • http://mi.mathnet.ru/eng/intf19
  • http://mi.mathnet.ru/eng/intf/v2/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Belykh, “Chaotic and strange attractors of a two-dimensional map”, Sb. Math., 186:3 (1995), 311–326  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Loskutov, “Fascination of chaos”, Phys. Usp., 53:12 (2010), 1257–1280  mathnet  crossref  crossref  isi  elib
    3. A. G. Kachurovskii, V. V. Sedalishchev, “Constants in estimates for the rates of convergence in von Neumann's and Birkhoff's ergodic theorems”, Sb. Math., 202:8 (2011), 1105–1125  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. G. Kachurovskii, I. V. Podvigin, “Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems”, Trans. Moscow Math. Soc., 77 (2016), 1–53  mathnet  crossref  elib
  • Number of views:
    This page:569
    Full text:254

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019